# SDR DL72S000780

- Difficulty date: April 21, 2000
- Submitted: April 28, 2000
- Operation: Air carrier
- Aircraft: N416DA
- Make and model: Boeing 727232
- Aircraft serial: 21258
- Aircraft time: 69,259 hours, 53,959 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Connector
- Condition: Corroded
- Location: Flap Control
- Stage of operation: CL
- How discovered: O
- Nature of condition: F
- Precautionary procedure: A

## Discrepancy

DURING FLAP RETRACTION AT THE 15 DEG POSITION THE I/B FLAPS INDICATED ASYMMETRY.  POM PROCEDURE C/W.  RETURNED TO CVG. LANDING WEIGHT 151,000 LBS.  SMOOTH LANDING.  FOUND RIGHT /B CANNON PLUG AT TRANSMITTER CORRODED.  REPLACED SAME.  NO HELP.  ISOLATED PROBLEM TO LT WING.  FOUND WIRE SHORTED ABOVE LEFT MAIN GEAR.  REPAIRED SAME.  RAN FLAPS, ALL CKS GOOD.  OK FOR SERVICE.
